Aa
A
A
Close
5009469_tn?1362280593
HELP! Fentanyl & Oxycodone withdrawal....EXTREME!
After 4 surgeries, last one in 2004, S-1 to L-4 Spinal Fusion Failure. Will get directly to the point...I NEED SUPPORT/INFO... have been on 300 mcg Fentanyl patch every 3 days, 120 mg Oxycodone, 8 mg Tizanidine, 3 mg Lorazepam a day for the past 8 yrs, new PC cut me down to 100 mcg Fentanyl, 30 mg Oxycodone a day in 19 days (then discharged me from her practice), am experiencing EXTREME pain, vomiting, nausea, stomach cramps, watery eyes, sweats, fever, severe increase in blood pressure, muscle spasms, IRRITABILITY, anxiety, insomnia.
I have no current Dr to turn to, have consulted w/my shrink, but offered no ideas/help/. I would truly be eternally grateful for ANY Support/Info on what I can do to slow/stop effects, how much worse will this get???
                                 Thank you in advance for ANY help!!
Cancel
9 Answers
Page 1 of 1
Avatar_universal
Try frequent warm baths if possible, that helps with the aching pain, add your fave essential oils, this will help calm you, drink plenty of fluid daily, as much as you can handle,it helps your internal organs stay hydrated as well as brain and skin, they are all vital at moving the drugs through your system, eat well too, even if its a struggle, your body needs fuel to help it keep up while you go throgh withdrawals. hope this helps a bit
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
3112530_tn?1434035633
Horrible to hear what you are going through. This is something you should not go through alone. Pop a dosage of vitamins and get yourself to an emergency room for advise and tell them what your doctor did. Get a medical opinion on how you can get help with these withdrawals. They will go away soon but until then you need direction and medical advise on medication, PLEASE. NOT ALL DOCTORS ARE PERFECT AND THIS IS AN EXAMPLE OF POOR CARE.  
Comment
Cancel
3112530_tn?1434035633
Comment
Comment
Submit Comment
1683709_tn?1370713201
Hi, I have to agree with madman. This is horrible treatment for a pain patient.  
And I too would go to the emergency department and get some help,
Or get into somewhere where you can be monitored during your detox.

When I came off morphineI took clonazepam to help with restless leg, and anxiety symptoms. Be prepared to be sick for at least 6 weeks, and don't be surprised if you have a really emotional reaction. I started crying and became quite depressed in week three of morphine withdrawal.( but it did go away after a few weeks)
Take vitamins, hot showers or baths, and treat yourself like you have the flu.
Take care of yourself, post daily if you have the energy, to share your detox experience. Hopefully you will get more support here. If you post on drug addiction site, you might get some more advice?
Sue
Comment
Cancel
1683709_tn?1370713201
Comment
Comment
Submit Comment
Avatar_universal
I have friends that have used over the counter Imodium for diarrhea don't laugh it a opiate that doesn't cross blood brain barrier U will not feel physical withdrawal, not just not be constipated it works give me a shout when u look into it it but be carefully if u already have constipation issues and don't take it for more than five to six
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
In no way shape or form am I judging YOU when I write this, so please don't think that, this is not your fault. - Personally, I think the doctor that originally prescribed that much pain medication should go to jail, he/she obviously was not well versed in real pain management, it is that doctor that has put you in this predicament that you're in and I feel really bad that you have to go through this. I can understand why your new doctor would not continue this regime, its dangerous, for you and for her medical license, HOWEVER she should have put you in a detox hospital or something like that so you could be monitored around the clock. Personally i would go to the ER, or check into a facility like the poster above said.. Also i have to agree with GTmort, Imodium is a GODSEND, use it, it WILL help! I wish you the best of luck and God Bless you! Please keep us updated when you can. Praying for you.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
5009469_tn?1362280593
Thank you to all for your info/helpful ideas. I'm barely hanging on today, hoped I could come to the forums to talk with someone.... Again, Thank you.
Comment
Cancel
5009469_tn?1362280593
Comment
Comment
Submit Comment
Avatar_universal
What state do you live in?? What big city are you close to?? There are laws to protect you from this kind of detox. You should be weened off at a slower pace, I know IL is 30 days. Also,, if you have chronic pain than you are still going to have to deal with the pain. If you can get on Methadone for pain
and come down a mg every other day if would be much more tolerable.
Even if you have to go to a methadone clinic for addicts (even though your not)
it would be more humane. What is her (doctor) problem.Did you fail a drop or break a rule?? What brought this on?? There's got to be more to the story. Do you have good an insurance?? I can help you get in touch with people who could help you with contacts in any state. Let me know .
Godspeed,
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1855076_tn?1337118903
Get to the ER.  You're very likely needing IV fluids. This is criminal, IMHO.
Comment
Cancel
1855076_tn?1337118903
Comment
Comment
Submit Comment
5009469_tn?1362280593
Hello,
I live in Oregon, I'm on SSI, State Medicaid. I live outside of Eugene. I am a CP patient, allergic to methadone! I didn't fail any tests or break any rules, she told me from the beginning that she wanted nothing to do w/my pain meds, she would refer me to a PS, I couldn't get in until April, so she took it upon herself to start messing w/my pain meds, hoping to have me off them by the time I saw PS. I fired her, for inhumane treatment, unprofessional & dishonorable conduct, substandard care.
I'd appreciate any and all info/help/ideas u have that might help me deal w/this mess!
                        Thank you,
                      
Comment
Cancel
5009469_tn?1362280593
Comment
Comment
Submit Comment
Your Answer
5009469_tn?1362280593
Answer
Know how to answer? Tap here to leave your answer...
Answer
HELP! Fentanyl & Oxycodone withdrawal....EXTREME!
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368_tn?1440545385
Blank
On the Beaches of Paradise, FL
Avatar_universal
Blank
Anthem, AZ
Avatar_universal
Blank
st. louis, MO
Avatar_universal
Blank
MI
144586_tn?1284669764
Blank
317787_tn?1428318779
Blank
DC